# SDR SWAA011366

- Difficulty date: May 6, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 61,121 hours, 49,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
